# SDR CALA2022031400661

- Difficulty date: March 14, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737
- Aircraft serial: 28790
- Aircraft time: 71,984 hours, 24,726 cycles
- System (JASC): 3800 · Water and Waste System
- Part: None
- Part number: NA
- Condition: Inoperative
- Location: All Lav
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

TOILET FLUSH SYSTEM DOES NOT FLUSH ALL TOILETS PERFORMED OPS TEST OF ALL TOILETS PER AMM 38-32-00-700-802. OPS TEST GOOD. ALL TOILETS FLUSHED NORMALLY MULTIPLE TIMES.
